Feeling removed, out of it and can't focus

This has been happening to me today almost all afternoon so it's not just related to one specific panic attack. But I feel like I can't focus on anything and in addition I feel really out of it and when I'm laying down trying to fall asleep something just doesn't feel right. I don't know how else to explain it. I have had anxiety for years but I've never felt this way, aka im worried something is really wrong. Has anyone else ever felt this way?

I have lexapro for daily use and Ativan as needed, I took an Ativan because that usually calms me down but that didn't happen today.

5 Replies

oldestnewest
  • ive also suffered with anxiety for years but can still say that theres still times where I experience new, and unsettling symptoms. Im no doctor but im sure in your case it is the same, Remember its more than likely your anxiety making you question if its your anxiety or something worse. I don't currently take any meds but also have Ativan only when needed which I rarely ever take but I find it effects me a little bit differently each time I take it. Hope this helps. Once you finally do calm down and get some rest I bet youll feel much better.

  • I have felt that way for the last two weeks, the good news us that I am the feeling is almost gone. For me I sit up and think what are you afraid of, what do you feel is the cause of your anxiety. If I can sort through my feelings it helps to calm me, I am Fluoxetine but it doesn't help when my anxiety seems to grip me.. I go back to my journal, breathing techniques and walking. I have my faith so passages from the bible strength me.

  • Thanks for your response! It's reassuring to know that I'm not the only one feeling this way. I am a Christian too, what bible verses do you like in those times of feeling anxious?

  • Hi, I'm sorry you are feeling bad. I can relate. It's been bad for me too this last week.

    Today I am pacing and crying because I feel so weird inside, like something is not right.

    I just took my Lexapro but am no longer on Ativan. I don't know why some days are worse than others except to say, it's all apart of this anxiety disorder. I wish you better days ahead. I'm with you in thought.

You may also like...